# SDR GTIA012058

- Difficulty date: December 15, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - TAIL CONE EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED AFT EMERGENCY FLOOR PATH CHARGER.  OPS CHECK GOOD IAW MM 33-50-0.  (M)
